# SDR CALA2018111402370

- Difficulty date: November 14, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N27205
- Make and model: Boeing 737824
- Aircraft serial: 30577
- Aircraft time: 59,323 hours, 21,273 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unsecure
- Location: L1
- Stage of operation: CL
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

CANT PRESSURIZE AIRCRAFT RETURNING TO CLE FOUND L1 DOOR NOT CONFIGURED IN CLOSED POSITION CORRECTLY. INSP DOOR AND OPS CHKS OK. PRESS AC PER 21-31-00 AND OP S CHK GD NO LEAKS.
